English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Meeting Abstract

An Efficient Output Error Bound for Model Order Reduction of Parametrized Evolution Equations

MPS-Authors
/persons/resource/persons136004

Zhang,  Yongjin
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

/persons/resource/persons86622

Feng,  Lihong
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

/persons/resource/persons86199

Li,  Suzhou
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)

2176187_zhang.pdf
(Publisher version), 238KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Zhang, Y., Feng, L., & Li, S. (2015). An Efficient Output Error Bound for Model Order Reduction of Parametrized Evolution Equations. IFAC-PapersOnLine, 48(1), 9-10.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0028-1CED-C
Abstract
There is no abstract available